# SDR 95ZZZX6396

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738CL
- Make and model: Cessna 172N
- Aircraft serial: 17269871
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Condition: Defective
- Location: Fuel Quantity
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SUSPECT INACCURATE FUEL GAUGES MAY HAVE BEEN A CONTRIBUTING FACTOR TO AN EMERGENCY LANDING.
